Difficulty Defecating After Treatment Of Diarrhea And Nausea?

Illustration of Difficulty Defecating After Treatment Of Diarrhea And Nausea?
Illustration: Difficulty Defecating After Treatment Of Diarrhea And Nausea? carolinadigestive.com

HealthReplies.com, good morning.

1 Answer:

Hello Constellations,


Gastroenteritis is an infection of the stomach and intestines due to viruses or bacteria. Symptoms are diarrhea, abdominal pain, nausea, vomiting, decreased appetite, and sometimes accompanied by fever or headache.


Examination to confirm gastroenteritis is by interview, physical examination, and if necessary a stool test, urine test, and blood test. Meanwhile, gastroenteritis treatment is adjusted to the patient's condition and its causes, for example by rehydration, anti-vomiting, fever-reducing drugs, diarrhea medication, and antibiotics only when necessary.


Rillus contains probiotics which function as a supplement to maintain a healthy digestive tract. Ranitidine is used to treat symptoms of stomach discomfort. While ondansetron is used to treat nausea and vomiting. Ranitidine and ondansetron can cause side effects of constipation / difficult bowel movements, but not everyone will experience these side effects.


Are you still complaining of nausea? If you still have complaints in your stomach and you experience side effects of constipation, you should first check with the doctor who treats you so that you can re-evaluate and be given further treatment.


Meanwhile you can do the following tips:

Drink a lot of water
Eat vegetables and fruit
Avoid spicy, acidic, fatty, greasy foods, soda and caffeine
Avoid the habit of holding back bowel movements
Move actively and exercise regularly
Avoid stress

Hope it can help you,


Thank you

: by

Related Question

The Cause Of Coughing Almost Every Day?

The Cause Of Coughing Almost Every Day?

(10 months ago)

Hello,... Read more

Reddish Acne Scars?

Reddish Acne Scars?

(11 months ago)

I have pimples then I use benzolac ointment which is 2.5 percent for a week and then the pimples disappear, but the redness has not disappeared, can benzolac eliminate the redness?... Read more

Late Menstruation For Up To 3 Months In Adolescents Aged 13 Years?

Late Menstruation For Up To 3 Months In Adolescents Aged 13 Years?

(1 year ago)

Hello, I’m 13, It’s been 3 months in a row... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *